In both instances you mentioned that you received a flu shot prior to coming down with the flu… Perhaps the shot itself is what’s causing you to become ill?
My neuro has advised me [U]NOT[/U] to get flu shots because we’re actively suppressing my immune system as a means of treating my CIDP.
That being said, my understanding has always been that inoculations only utilize inert viruses in order to prompt the recipients immune system to create antibodies against the “invading” virus.
Hope you’re felling better soon!
Hmmm! Not really sure about this either. I know that type of Neuropathy is called PDN. Sometimes a vitamin deficiency can cause this type of neuropathy. Sarcoidosis can cause it. A tumor somewhere! There are many causes for it. But the blood loss on the other hand not really sure about. Either your blood is too thin and needs Iron to thicken it up and because the blood is to thin, you could bleed easily inside your body. Or you have an area somewhere causing severe bleeding. Almost like hemoraging somewhere. They will have to do more testing on you to find out where the blood loss is coming from and then decide the treatment plan! You poor girl! You sure are having such a hard time right now! I really will keep you in my prayers and hope they get you well again. I know this is very frustrating for you right now! I’m sending you a Cyber hug and wishing you to get well soon! Hopefully somebody in here with better knowledge of that will come along and be more helpful in this! I sure hope so for your sake! Getting answers really helps alot! Good luck Beth! Good luck!
Hang in there Buddy,
yup life can definately ‘SUCK’ at times. With all this support around you and the great advise and positive thoughts from the forum here not to mention your hard work and constant determination i am sure you will get to a more optimal level of health. Hang in there Beth, let a crap day just be a crap day, but make sure EVERYDAY you find something to make you smile at least once!!!!! indulge in something pleasurable for yourself – you deserve it!
Thinking of you and sending you lots of warm spring thoughts of positiveness and crisp yet warm rays of sunny hope for the days ahead!!! Yah the lambs are everywhere here and the daffodils and blossom in full glory. Each day, as hard as it is, is still a miracle. Take care and look forward to better days.
All the best
Hi Beth! So sorry to hear you are suffering so much and hope they can get you well again. I think I have to agree with the rest here! Seeing a Pulmonologist. I am on a Nebulizer with Abuterol but have asthma with mild COPD. Never had asthma a day in my life until I got Lupus. The asthma went into COPD. The Pulmonologist might be able to administer other meds that will help with breathing. Some neuropathies can cause a lack of oxygen to the blood vessels causing nerves and vessels in our lungs to constrict. Therefore causing the breathing problems or shortness of breath. But then some medications too can cause the shortness of breath. Finding out the reason is the best answer. Hope you feel better soon and don’t give up at all! Fight this as much as you can! I know it’s hard to do when you get very sick and weak. Having one problem after another. Been there and it’s not fun! I will keep you in my prayers!